# SDR R61A201408301029

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 9,054 hours, 13,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Bracket
- Part number: 17066804401
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE RAIL UNDERNEATH FWD CARGO DOOR LATCH FITTINGS AT CUTOUT CORRODED.  MAINTENANCE R & R FWD, MID, AFT SEAL REST ON LOWER FWD CARGO DOOR CUT OUT IAW SRM 51-40-01, 51-40-02 20-10-01.  VP-031126-2014/261, C1-C2 FOR WORK DETAILS AND OK TO INSTALL.
